# SDR R7MR34400

- Difficulty date: December 17, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N427AE
- Make and model: Urocop EC135P1
- Aircraft serial: 0162
- Engine: Pwa PW206B
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Part number: 4361646
- Part serial: 25
- Condition: Inoperative
- Location: Exterior Lights
- Part time: 62 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT INOPERATIVE.  WILL NOT RETRACT OR EXTEND.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM. (N-101HN) (K)
